The maximal function of a contraction

Valuşescu, Ilie: The maximal function of a contraction. Acta scientiarum mathematicarum, (42) 1-2. pp. 183-188. (1980)

[img] Cikk, tanulmány, mű

Download (880kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 183-188
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 188. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item